Global Cauchy problem of an ideal density-dependent MHD-$\alpha$ model

Pages: 400 - 409, Issue Special, September 2011

 Abstract        Full Text (315.7K)              

Jishan Fan - Department of Applied Mathematics, Nanjing Forestry University, Nanjing, 210037, China (email)
Tohru Ozawa - Department of Applied Physics, Waseda University, Tokyo, 169-8555, Japan (email)

Abstract: The global Cauchy problem for an approximation model for the ideal density-dependent MHD- $\alpha$ model is studied. The vanishing limit on is also discussed.

Keywords:  density-dependent, MHD-$\alpha$ , ideal
Mathematics Subject Classification:  Primary: 35Q30, 76D03

Received: June 2010;      Revised: March 2011;      Published: October 2011.